# SDR ABXA9701560

- Difficulty date: September 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N820AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46155
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 5779913
- Condition: Corroded
- Location: Bs 450
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON SPLICE FITTING HAS SEVERE CORROSION F/S 450 L-30L.  REPAIRED LONGERON F/S 450 TO 465 IAW SRM 53-4-1, 51-1-20.
